MathSciNet Relay Station
MathSciNet bibliographic data
MR2652479 37K60 (35Q55 37K40 39A10 47J30 58E05)
Zhou, Zhan; Yu, Jianshe; Chen, Yuming On the existence of gap solitons in a periodic discrete nonlinear Schrödinger equation with saturable nonlinearity. Nonlinearity 23 (2010), no. 7, 1727–1740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement